Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Heekyoung Hahn    :chronological  alphabetical  combined  bibtex listing:

Books

  1. Berndt, BC, Ramanujan's Forty Identities for the Rogers-Ramanujan Functions, in Mem. Amer. Math. Soc, vol. 188 no. 880 (2007), pp. 96 pages, American Mathematical Soc., ISBN 082183973X  [abs]

Papers Published

  1. Hahn, H, On Classical groups detected by the triple tensor product and the Littlewood–Richardson semigroup, Research in Number Theory, vol. 2 no. 1 (December, 2016), pp. 1-12 [doi]
  2. Hahn, H, On tensor third $L$-functions of automorphic representations of $GL_n(\mathbb {A}_F)$, Proceedings of the American Mathematical Society, vol. 144 no. 12 (May, 2016), pp. 5061-5069 [doi]
  3. Getz, JR; Hahn, H, A general simple relative trace formula, Pacific Journal of Mathematics, vol. 277 no. 1 (2015), pp. 99-118, ISSN 0030-8730 [doi]
  4. Hahn, H; Akhtari, S; David, C; Thompson, L, Distribution of square-free values of sequences associated with elliptic curves, Contemporary Mathematics, vol. 606 (2013), pp. 171-188, American Mathematical Society, Providence, RI
  5. Getz, JR; Hahn, H, ALGEBRAIC CYCLES AND TATE CLASSES ON HILBERT MODULAR VARIETIES, International Journal of Number Theory, vol. 10 no. 2 (2014), pp. 1-16, ISSN 1793-0421 [doi]  [abs]
  6. Hahn, H, A simple twisted relative trace formula, Int. Math. Res. Not., vol. 2009 (2009), pp. 3957-3978
  7. Hahn, H, Eisenstein series associated with Γ0(2), The Ramanujan Journal, vol. 15 no. 2 (February, 2008), pp. 235-257, ISSN 1382-4090 [doi]
  8. Hahn, H, Convolution Sums of Some Functions on Divisors, Rocky Mountain Journal of Mathematics, vol. 37 no. 5 (2007), pp. 1593-1622, ISSN 0035-7596 [doi]
  9. Hahn, H, On zeros of Eisenstein series for genus zero Fuchsian groups, Proceedings of the American Mathematical Society, vol. 135 no. 08 (2007), pp. 2391-2402, ISSN 0002-9939 [doi]
  10. Ablowitz, MJ; Chakravarty, S; Hahn, H, Integrable systems and modular forms of level 2, Journal of Physics A: Mathematical and General, vol. 39 no. 50 (2006), pp. 15341-15353, ISSN 0305-4470 [doi]
  11. Hahn, H, Septic analogues of the Rogers–Ramanujan functions, Acta Arithmetica, vol. 110 no. 4 (2003), pp. 381-399 [doi]
  12. Chan, HH; Hahn, H; Lewis, RP; Tan, SL, New Ramanujan-Kolberg type partition identities, Mathematical Research Letters, vol. 9 no. 6 (2002), pp. 801-811 [doi]  [abs]

Papers Accepted

  1. H. Hahn, On tensor thrid L-functions of automorphic representations of GL_n(A_F), Proc. Amer. Math. Soc. (2016)

Papers Submitted

  1. H. Hahn, On classical groups detected by the triple tensor product and the Littlewood-Richardson semigroup (2016)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320